# SDR CA080918004

- Difficulty date: September 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 44,755 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Condition: Separated
- Location: Hydraulic Pump
- Component: Hydraulic Pump, Vickers
- Component part number: PV304426
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING ENGINE START THE NR 2 ENGINE HYDRAULIC PUMP BEGAN TO LEAK SIGNIFICANTLY CAUSING A LOSS OF SYSTEM PRESSURE AND FLUID.  UPON INSPECTION BY MX THE PUMP WHICH WAS JUST INSTALLED 2.5 HRS PRIOR WAS FOUND TO HAVE SEPARATED AT THE PUMP HOUSING HALVES AND THE O RING SEAL WAS EXTRUDED. THE INTERNAL WRENCHING BOLTS WHICH HOLD THE HALVES TOGETHER APPEARED TO HAVE PULLED OUT OF THE THREADS ALLOWING THE PUMP HALVES TO SEPARATE TO THE POINT OF PUMP FAILURE.  THE COMPANY WILL SEND THE PUMP FOR WARRANTY REPAIR.
